# SDR QXEA9700426

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Engine: Rroyce SPEY55515P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoking
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

CONTROL TOWER REPORTED EXCESSIVE SMOKE FROM THE NR 2 ENGINE ON TAKEOFF ROLL.  THE SMOKE THEN DISIPATED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  ENGINE OIL LEVEL CHECKED GOOD.  ACCOMPLISHED AN ENGINE RUN TO FULL POWER USING THRUST INDEX TABLE RB183MK555-15P.  NO ABNORMAL SMOKE NOTED.
